Claritin (Loratadine) 10mg Tablet
5.0
1 votes
Are you familiar with this?
Feel free to rate it!
  • So whether I suffer from hives, allergic rhinitis, or anything related to allergic reactions and do not want to waste the whole day sleeping in, this is the best medication for me

    • by tabs
      TRUSTWORTHY

      all reviews
      It is cold, the holiday season is in the air, and after New Year’s day my nose is dying of allergic rhinitis because of the fireworks’ gunpowder blasts. I am already using my reliable nasal spray but I guess this just was not enough.

      Since I really did not want to fall into a deep stupor from antihistamines (like Benadryl, or Alnix, that almost put me into a sleeping frenzy), I really have to use another type of antihistamine that does not induce sleep. And then there’s Claritin, generic name Loratadine.

      Claritin tab is really for symptoms of allergies. So whether I


      suffer from hives, allergic rhinitis, or anything related to allergic reactions and do not want to waste the whole day sleeping in, this is the best medication for me. Each small, white tablet contains only 10mg of Loratadine, and this is just enough for use once a day. That is how potent this medicine is. Imagine only being used once daily! This medication can be taken in an empty or full stomach, which is great because the moment that I feel my nose itching and before it gets worst, I do not really have to worry about getting something to munch ...

      • on before taking this. It does not hurt my stomach even when taken without a meal. However, this is specially contraindicated to those who have liver problems (because medication is metabolized by the liver), children less than 12 years, and to those pregnant or lactating mothers. Always consult a doctor when unsure!

        I have never experienced getting drowsy with this medication so this is great. In the past when I want to induce sleep, there will always be Benadryl or Alnix, but somehow the next day I would feel groggy. This Claritin tablet lets me function normally without the allergic rhinitis symptoms.

        As soon as my nose feels a little itch and I start to sneeze continuously, then I already take one tablet. In about an hour or so my nose feels better and my nasal passages are clearer. What is great about it is that I only have to take it once per day. This medication is quite pricy, as one tablet costs $1 each. There are generic medications but I trust the potency of Claritin.

        This is a highly effective antihistamine/anti-allergic medication without the dreaded drowsiness. This is readily available over the counter too. Consult your doctor first before taking any medication.




    • Sidenotes
    • Don't Be Nice. Be Helpful.

    The review was published as it's written by reviewer in January, 2011. The reviewer certified that no compensation was received from the reviewed item producer, trademark owner or any other institution, related with the item reviewed. The site is not responsible for the mistakes made. 264011377660731/k2311a014/1.4.11
    Your use of this website constitutes acceptance of the Terms & Conditions
    Privacy Policy